# SDR AALA20071704

- Difficulty date: September 7, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW FORWARD CARGO DOOR CUTOUT LOWER MAIN SILL, OUTER CHORD HAS CORROSION REMOVAL ON INBOARD SURFACE OF VERTICAL LEG.  AREA IS 1 INCH BY 2.2 INCHES WITH A DEPTH OF 0.098 AND 0.100 INCH.  BLEND CORROSION OVERSIZE FASTENER HOLES.  PERFORM 10 TIMES VISUAL AND HIGH FREQUENCY EDDY CURRENT INSPECTIONS.  SPOTFACE BOLT HOLES AND BLEND AREAS, ALODINE, PRIME, AND INSTALL SPOTFACE WASHER AND ALUMINUM FASTENER.
